# SDR YENA2023111501388

- Difficulty date: November 11, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 03072
- Aircraft time: 63,640 hours, 22,748 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2102, FLL-JFK. 'IN DESCENT, POWER IDLE FLYING THROUGH CLOUD, SMELLED CHEMICAL ACRID SMELL, STRONG FOR REMAINDER OF FLIGHT APU WAS INOP AND ON MEL, ENTIRE CABIN FUME EVENT; COMPLIED WITH INFO NOTICE 2017-T015, SECTION B2 DECONTAMINATION LEVEL B WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A. BLACKLIGHT EXAMINATION OF PACK 1 AND 2 PERFORMED TO ISOLATE EACH BLEED SOURCE, NO DEFECTS FOUND. FULL PACK BURN PERFORMED.'
